# SDR CA001024017

- Difficulty date: September 30, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Condition: Failed
- Location: Te Flaps
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: F

## Discrepancy

(CAN) FLAP FAIL MESSAGE APPEARED ON FLIGHT (CRUISE) WHEN FLAPS AT 0 DEGREES.RESET THE FLAP SYSTEM, AIRCRAFT BACK IN SERVICE.
